# SDR DLL14001601

- Difficulty date: August 14, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N741DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1245
- Aircraft time: 71,742 hours, 17,789 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSP FOUND CRACK AT FS 1212 BLKD RBL 22.5 WL 182 REF OPN50424AD.  REPAIRING CRACK PER SRM 53-11-00 FIG 854.
